# SDR EIAA20120813061

- Difficulty date: August 12, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 113,372 hours, 26,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN AT BS 2360 APPROX STRINGER 6L FOUND SKIN BULGING.  REMOVED DAMAGE FROM STRINGER 3 TO 8L IAW SRM 51-10-01.  ACCOMPLISHED HFEC AND DVI OF CUT­ OUT LAW NDT MANUAL PT. G/51-00-00, NO DEFECTS NOTED.  REPAIRED AS PER EC/RA NR 482-53-259-1 AND SRM 51-30-02.
